# SDR REXA2012091201093

- Difficulty date: September 5, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 17,996 hours, 15,551 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD CHAFED AT WL120.43 AND LBL40.  REPAIRED IAW REO 601R-53-61-2155 AND 601R-53-61-4633.
